Acetaminophen

Showing all 4 results

Acetaminophen 500mg Extra Strength Pain Relief – Compare to Tylenol Extra Strength 500mg Pain Reliever & Fever Reducer – 500mg Tablets for Adults for Headaches (100 Caplets)Online Hot Sale

Original price was: $7.99.Current price is: $4.00.
GENERIC: COMPARE TO TYLENOL EXTRA STRENGTH – Nuvicare offers a trusted OTC alternative with our acetaminophen extra strength caplets, formulated

Genexa Infants’ Clean Pain & Fever Acetaminophen, Dye Free, 0% Artificial Additives, Delicious Organic Blueberry Flavor, Liquid Oral Suspension Medicine for Baby, 160 mg per 5mL, 2 fl ozSale

Original price was: $10.98.Current price is: $5.49.
[Pain & Fever Reducer for Infants]: Genexa Infant acetaminophen offers an effective solution for temporarily reducing fever and relief of
Select options This product has multiple variants. The options may be chosen on the product page

HealthA2Z® Dual Action Pain Relief | 80 Caplets | Acetaminophen 250mg & Ibuprofen (NSAID) 125mg | Contains Two Medicines | Relief from Headache, Fever & BackacheDiscount

Original price was: $6.85.Current price is: $3.42.
HealthA2Z Dual Action active ingredients are acetaminophen 250 mg – a pain reliever, and ibuprofen 125 mg – a nonsteroidal

Mommy’s Bliss Children’s Pain and Fever Reducer, Kids Acetaminophen, Dye Free, Delicious Mixed Berry Flavor, Ages 2+, 4 Fluid Ounces (Pack of 2)on Sale

Original price was: $242.00.Current price is: $72.60.
Show off your team pride with this Mommy’s Bliss Children’s Pain and Fever Reducer, Kids Acetaminophen, Dye Free, Delicious Mixed
Select options This product has multiple variants. The options may be chosen on the product page